# SDR ASAA0580143

- Difficulty date: February 28, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND SEAT TRACK CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR PLUG.  (M)
